# SDR UPS804095

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 728.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING OTBD L/E RIB AT STA XFS 728.75 WAS CRACKED.  STOP DRILLED CRACK AND FABRICATED REPAIR PARTS AND INSTALLED PER SRM 57-20-0.
